CSN Login
Members Online: 15

You are here

Spasms from Cancer treatment

gathomps
Posts: 2
Joined: Dec 2009

I was wondering if anyone else had muscle spasms after treatment. My husband has stage 3 Lung Cancer. He received his last Chemo about 3 months ago. He is now having strange muscle spasms in his arm that are uncontrolable. He was on the Fentl patch at 100ml but is now at 25ml. He also takes prosiac and adavant to sleep. These spasms have started about a month ago and nobody can determine why. I was just wondering if anyone else ever had this and what they may have done about it.

soccerfreaks's picture
soccerfreaks
Posts: 2801
Joined: Sep 2006

I sometimes have what feel like spasms in the right side of my chest (where I had my lobectomy) but which I am fairly sure are the result of a hernia in there. I also have severe cramping in my throat, probably once a day minimal, as a result of head/neck cancer and subsequent surgery, rads and chemo, and none of those have been adequately explained to me, but I find it perplexing that your hub is having spasms in his arm of all places.

We tend, I think, after we have cancer, to assume that all following conditions are the result of the cancer, and I wonder if that is at play here? Sometimes the stuff we endure to survive the cancer, the treatment, the drugs, sometimes THEY create new problems, to be sure. And, often as not, we simply develop new issues that we naturally attribute to the cancer.

Please advise when you discover the ultimate reason for these spasms, as I am sure many here would be interested.

Best wishes to hub and his family.

Take care,

Joe

Nitty74
Posts: 1
Joined: Dec 2009

Hi,

Im new to this site.

I just want to confirm, I'm probably going through similar muscular pains, esp on my right arm and its persistent. Im still going through Chemo, I was on steriods which was stopped- thot it was that. But dont think so now. Im due to start a new course of chemo this week...
I will see if the consultant here (UK) can throw some light and I will get back to you shortly.

Subscribe to Comments for "Spasms from Cancer treatment"